# SDR DALA2022010600120

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,603 hours, 28,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 4L ENTRY DOOR SLIDE LANYARD EXPOSED BELOW RAFT COMPARTMENT. CORRECTIVE ACTION: RESECURED LANYARD IAW B757 AMM 25-66. (8185374)
